Vol. 28, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the construction of lower radical properties

Yu-Lee Lee

Vol. 28 (1969), No. 2, 393–395
Abstract

The purpose of this paper is to give a simple construction of the lower radical properties for an arbitrary class of rings.

Mathematical Subject Classification
Primary: 16.30
Milestones
Received: 19 January 1968
Published: 1 February 1969
Authors
Yu-Lee Lee